Log in
Anxiety and Depression Support
23,866 members22,323 posts

effects of meds

since my dr upped my effexor from 300 which i have been taking for 20 years to 375 i feel a weird sensation about an hour after i take it in the morning. i feel this tightening in my head, i get warm and this depressive feeling comes over me. i take lithium 450 at night. Anyone relate? Its been 4 weeks since the increase and at the same time i have stopped the prozac that i was also taking for 20 years

2 Replies
oldestnewest

Oh jeez! Lower ur dose slowly and get off eventualy!!! I was prx xanax for 10 years and it was a nightmare i lost over 5 yrs of my life because of meds! Now im trying with out!!! Wish me luck its hard.

Reply

I don't know but from what I remember from Effexor it made me anxious. I got off of it quick cause of the side effects. After a couple of new meds, I found Zoloft to work. It has some anti anxiety benefits. I never knew that. Once I got through the first week or so, the Zoloft calmed me. You seem to be on 2 meds that are at opposite ends of the spectrum. One causes anxiousness and the other made me out of it.

Seems your doctor is trying to get you balanced the long way around. I don't know your diagnosis but I take Zoloft, klonopin, clonidine and doxypen. Clonidine treats HBP (anxiety) and doxypen is for sleeping has mild anti-depressant. I hope you get it worked out.

Reply

You may also like...